Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 734630, 12 pages
http://dx.doi.org/10.1155/2013/734630
Research Article

Comparison of Multiple Random Walks Strategies for Searching Networks

1Shanghai University of Engineering Science, Shanghai 201620, China
2Nanyang Technological University, Singapore 639798
3Shanghai Lixin University of Commerce, Shanghai 201620, China
4Shanghai University, Shanghai 200444, China

Received 25 September 2013; Accepted 11 November 2013

Academic Editor: Hao Shen

Copyright © 2013 Zhongtuan Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhongtuan Zheng, Gaoxi Xiao, Guoqiang Wang, Guanglin Zhang, and Kaizhong Jiang, “Mean First Passage Time of Preferential Random Walks on Complex Networks with Applications,” Mathematical Problems in Engineering, vol. 2017, pp. 1–14, 2017. View at Publisher ยท View at Google Scholar